Goodness of fit of generalized linear models to sparse data

Paul, Sudhir R., Deng, Dianliang . Journal of the Royal Statistical Society: Series B (Statistical Methodology) 2000. 62 (2) :323-333

Locate this article in:

Bibtex

@article{CIS-166410,
  Author = {Paul, Sudhir R. and Deng, Dianliang},
  Title = {Goodness of fit of generalized linear models to sparse data},
  Journal = {Journal of the Royal Statistical Society: Series B (Statistical Methodology)},
  Volume = {62},
  Number = {2},
  Year = {2000},
  Pages = {323--333},
  Keywords = {Power, Size, binomial linear model, Poisson linear model, deviance statistic}
}

Similar articles